MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BULB TYPE IRRIGATION SYRINGE 50ML, PLASTIC STERILE

C.R. BARD, INC. (COVINGTON) -1018233 BULB TYPE IRRIGATION SYRINGE 50ML, PLASTIC STERILE
Model Number 0035280
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that a hair was found in the device.
 
Additional Manufacturer Narrative
The reported event was confirmed, as supplier related.Visual inspection noted one bulb irrigation syringe was received with the original package.Visual evaluation noted a long black hair-like fragment measuring 0.0910" was found in between the syringe body and the bulb.Although the reported event was confirmed, the root cause could not be determined.A potential root cause for this failure mode could be due to a " defective/ contaminated components from the supplier." the device history record was reviewed and found nothing that could have caused or contributed to the reported event.The labeling review was not performed because the labeling could not have prevented the reported failure.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.
 
Event or Problem Description
It was reported that a hair was found in the device.

Brand Name
BULB TYPE IRRIGATION SYRINGE 50ML, PLASTIC STERILE
Common Device Name
IRRIGATION SYRINGE
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
MDR Report Key10711105
Report Number1018233-2020-20262
Device Sequence Number11633535
Product Code KYZ
UDI-Device Identifier00801741049255
UDI-Public(01)00801741049255
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Model Number0035280
Device Catalogue Number0035280
Device Lot NumberNGEN1981
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/06/2020
Initial Date Received by Manufacturer 09/23/2020
Supplement Date Received by Manufacturer01/20/2021
Initial Report FDA Received Date10/21/2020
Supplement Report FDA Received Date02/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;